全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Biao Wang , Zheng-ce Zhang , Yi Li
来源:[J].Journal of Differential Equations(IF 1.48), 2012, Vol.253 (12), pp.3232-3265Elsevier
摘要:Abstract(#br)The work is an extensive study of the M-solutions (singular at r = 0 ) which is one of the three different types of radial positive solutions of the general Matukuma equation 1 r N − 1 ( r N − 1 ϕ ′ ) ′ = − r λ − 2 ( 1 + r 2 ) λ / 2 ϕ p , p > 1 , ...
作者:Zheng-ce Zhang , Biao Wang
来源:[J].Applied Mathematics and Mechanics(IF 0.647), 2010, Vol.31 (6), pp.787-796Springer
摘要:Abstract(#br)In this paper, the blow-up rate is obtained for a porous medium equation with a nonlinear gradient term and a nonlinear boundary flux. By using a scaling method and regularity estimates of parabolic equations, the blow-up rate determined by the interaction between th...
作者:Zheng-Ce Zhang
来源:[J].Applied Mathematics, 2010, Vol.1 (2), pp.94-100Airiti
摘要:In this paper, Liouville-type theorems of nonnegative solutions for some elliptic integral systems are considered. We use a new type of moving plane method introduced by Chen-Li-Ou. Our new ingredient is the use of Stein-Weiss inequality instead of Maximum Principle.
作者:Zheng-Ce Zhang , Yan-Yan Li
来源:[J].Applied Mathematics, 2011, Vol.2 (9), pp.1134-1139Airiti
摘要:We study the porous medium equation ut=(u^m)χχ,0<χ<∞,t>0 with a singular boundary condition (u^m)χ(0,t)=u^-β(0,t). We prove finite time quenching for the solution at the boundary χ=0. We also establish the quenching rate and asymptotic behavior on the quenching poi...
作者:张正策 , 王彪
来源:[J].Applied Mathematics and Mechanics(English Edition)(IF 0.647), 2010, (06), pp.787-796CNKI
摘要:In this paper, the blow-up rate is obtained for a porous medium equation with a nonlinear gradient term and a nonlinear boundary flux. By using a scaling method and regularity estimates of parabolic equations, the blow-up rate determined by the interaction between the diffusion a...
被引频次:-下载频次:25
作者:Zheng-ce Zhang , Biao Wang
来源:[J].Appl. Math. Mech., Engl. Ed.(IF 0.647), 2010, Vol.31 (6), pp.787-796ZBMATH
摘要:Summary: The blow-up rate is obtained for a porous medium equation with a nonlinear gradient term and a nonlinear boundary flux. By using a scaling method and regularity estimates for parabolic equations, the blow-up rate determined by the interaction between the diffusion and th...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×